# SDR SWAA2013022112974

- Difficulty date: February 20, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 39,250 hours, 26,735 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5910242
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LTW MDDR 22313T STABILIZER DORSAL FIN CRACKED AT FASTENER HOLE.  REF EA 17-55-0370 41R.  CUT OUT DAMAGED SECTION OF VERTICAL STABILIZER DORSAL FIN SKIN, FAB AND INSTALLED REPAIR DOUBLER AND FILLER IAW B-717 SRM 55-30-01 REPAIR 5 51-41-01, 51- 40-08, 51-10-04 51-20-05 AT NZC W/O 274696.
